MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 17X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 17X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3775
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Neck Pain (2433); Paraplegia (2448); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a patient had post-operative complications and pain in the recovery room after a mobi-c device was installed.During the surgery, the surgeon felt the position of the implant was unacceptable, so it was removed and replaced with another mobi-c device of the same size, causing a 20 minute delay to the procedure.
 
Event or Problem Description
It was reported the patient had increased leg and hand weakness post-operatively after a mobi-c device was installed.During the surgery, the surgeon felt the stop on the inserter failed to prevent the device from going too deep, so the device was removed and replaced with another mobi-c device of the same size, causing a 20 minute delay to the procedure.The procedure was a two-level mobi-c adr at c5/6 and c6/7; the level that was replaced was at c5/6.This is report one of two for this event.
 
Additional Manufacturer Narrative
Device evaluation product was not returned, photos were not provided, x-rays were not provided, and surgical notes were not provided.A device evaluation is unable to be performed.Potential cause root cause was unable to be determined.This event could possibly be attributed to not appropriately following the surgical technique guide, having the inserter set incorrectly, or other unknown operational or patient factors.Dhr review per dhr review, the part was likely conforming when it left zimvie control.Device use these devices are used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Additional Manufacturer Narrative
If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3004788213-2022-00090.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 udi number: (b)(4).Additional information: voluntary medwatch mw5145996 was received and is associated with this event.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in h6: clinical code.This is the same patient that is associated with mdr report 3004788213-2023-00033.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
MOBI-C IMPLANT "M" STANDARD 17X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15606177
Report Number3004788213-2022-00082
Device Sequence Number13999920
Product Code MJO
UDI-Device Identifier03662663002011
UDI-Public(01)03662663002011(17)260201(10)5377029
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/01/2026
Device Catalogue NumberMB3775
Device Lot Number5377029 OR 5377028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer10/21/2022
03/13/2023
03/27/2023
03/27/2023
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date11/11/2022
03/24/2023
04/21/2023
11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age51 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic
Patient RaceWhite